# SDR AUS20011061

- Difficulty date: October 5, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Part number: 45HE634
- Condition: Shorted
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FLIGHT ATTENDANT SPEAKER (TD85) INOPERATIVE DUE TO OPEN CIRCUIT.
